# SDR SWAA2016080854623

- Difficulty date: July 11, 2016
- Submitted: August 9, 2016
- Operation: Air carrier
- Aircraft: N600WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27694
- Aircraft time: 67,891 hours, 54,562 cycles
- System (JASC): 5240 · Service Doors
- Part: Skin
- Part number: 65C357781
- Condition: Cracked
- Location: R2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR LOWER HINGE CUTOUT SKIN CRACKED.   REPAIRED SKIN IAW EA.
